# SDR USAA2014102300002

- Difficulty date: October 22, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 20,388 hours, 6,753 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0281
- Condition: Low Pressure
- Location: L4 Door
- Part time: 20,392 hours, 6,754 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ASSIST BOTTLE PRESS LOW.  SERVICED L4 DOOR ASSIST CYLINDER IAW AMM 25-10-00-614.
